MathSciNet Relay Station
MathSciNet bibliographic data
MR2081021 53C42
Alías, Luis J.; Brasil, Aldir, Jr.; Sousa, Luiz A. M., Jr. A characterization of Clifford tori with constant scalar curvature one by the first stability eigenvalue. Bull. Braz. Math. Soc. (N.S.) 35 (2004), no. 2, 165–175.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement